# SDR A6WA201141083

- Difficulty date: October 16, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORE COWL INNER SKIN CHAFED AND GOUGED IN 5 AREAS CUT OUT DAMAGE AND INSTALL REPAIR DOUBLER IAW CMM 71-12-01, AREAS 3, 4, 5 FOUND TO BE LIMITED TO PAINT ONLY.
